Alert archive / Iowa / Wind Advisories in 2010
Wind Advisory 11, NWS Des Moines, IA
NWS Des Moines, IA issued this wind advisory at Jun 10, 2010, 1:13 PM CDT for 26 counties in Iowa. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2010, 1:13 PM CDT (18:13 UTC)
- Expired
- Jun 10, 2010, 4:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Des Moines, IA
All 26 counties
Audubon County, IA, Boone County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cerro Gordo County, IA, Crawford County, IA, Dallas County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Guthrie County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Kossuth County, IA, Palo Alto County, IA, Pocahontas County, IA, Sac County, IA, Story County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 93 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 6.2 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 443 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
770 WWUS73 KDMX 101813 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 113 PM CDT THU JUN 10 2010 ...GUSTY SOUTHEAST WINDS THIS AFTERNOON... . IAZ004>007-015>017-023>027-033>038-044>048-057>059-102100- /O.NEW.KDMX.WI.Y.0011.100610T1813Z-100610T2100Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-SAC-CALHOUN-WEBSTER- HAMILTON-HARDIN-GRUNDY-CRAWFORD-CARROLL-GREENE-BOONE-STORY- AUDUBON-GUTHRIE-DALLAS- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...DENISON...CARROLL...JEFFERSON...BOONE...AMES... AUDUBON...GUTHRIE CENTER...ADEL 113 PM CDT THU JUN 10 2010 ...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * SHORT TERM TRENDS...ALTHOUGH THE SHOWERS AND THUNDERSTORMS HAVE ENDED...OR WILL BY 200 PM...GUSTY SOUTHEAST WINDS WILL CONTINUE THROUGH AROUND 400 PM OVER MUCH OF NORTH CENTRAL AND NORTHWEST IOWA. SUSTAINED SPEEDS MAY REACH 30 TO 40 MPH...WITH GUSTS OVER 55 MPH AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OF THIS SPEED MAY ALSO CAUSE DAMAGE TO SMALL TREES AND BRANCHES. && $$ SMALL
1 follow-up statement
278 WWUS73 KDMX 102102 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 402 PM CDT THU JUN 10 2010 IAZ004>007-015>017-023>027-033>038-044>048-057>059-102215- /O.EXP.KDMX.WI.Y.0011.000000T0000Z-100610T2100Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-SAC-CALHOUN-WEBSTER- HAMILTON-HARDIN-GRUNDY-CRAWFORD-CARROLL-GREENE-BOONE-STORY- AUDUBON-GUTHRIE-DALLAS- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...DENISON...CARROLL...JEFFERSON...BOONE...AMES... AUDUBON...GUTHRIE CENTER...ADEL 402 PM CDT THU JUN 10 2010 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. * SHORT TERM TRENDS...GUSTY SOUTHEAST WINDS WILL CONTINUE INTO THE LATE AFTERNOON HOURS...BUT SHOULD GENERALLY BE BELOW ADVISORY LIMITS. SUSTAINED SPEEDS SHOULD BE 20 TO 30 MPH WITH GUSTS UNDER 35 MPH. $$ SMALL
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this wind advisory went out at Jun 10, 6:55 AM CDT, 6 hours 18 minutes earlier.
Area forecast discussion, Jun 10, 6:55 AM CDT, 6 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 655 AM CDT THU JUN 10 2010 ...UPDATED FOR 12Z AVIATION DISCUSSION... .SHORT TERM /TODAY/... ONGOING CONVECTION IN NEBRASKA IS THE IMMEDIATE CONCERN THIS MORNING AS IT PRESSES EASTWARD. THE CONVECTION HAS BEEN RIDING ON NORTH SIDE OF THE INSTABILITY GRADIENT OVERNIGHT AND CURRENT TRACKING WOULD PUT IT IN THE STATE BY MID MORNING. WILL INITIALLY SEE SOME ISOLD/SCT ACTIVITY PRIOR TO THE SYSTEMS ARRIVAL ACRS THE NORTH WITH MORE WIDESPREAD ACTIVITY INTO THE NORTH AS CONVECTION ARRIVES DURING THE MORNING. HAVE CONTINUED THE LIKELY POPS IN THE NORTH THIS MORNING WITH LOWER POPS TOWARD THE SOUTH. ONLY CONCERN IS THAT THE STORMS DIVE SOUTHEAST ALONG THE LEADING EDGE OF THE INSTABILITY GRADIENT WHICH WOULD PULL THE PRECIPITATION FARTHER SOUTH. OTHERWISE...SOME CLEARING IS EXPECTED IN THE SOUTH BY AFTERNOON WITH WARMER AIR OVERSPREADING THE STATE. CONCERN IS THAT TEMPS WILL BUMP UP QUICKLY GIVEN THE THERMAL RIDGE HEADING TOWARD THE STATE AND ANY RESIDUAL CLOUDS. .LONG TERM /TONIGHT THROUGH WEDNESDAY/... LITTLE CHANGES TO THE THE MID RANGE...BUT LATEST MODEL RUNS SHOWING WETTER TREND TO THE LONG RANGE THAN PREVIOUS RUNS. STILL HAVE WAA PATTERN SETTING UP WITH FRONTAL BOUNDARY PUSHING NORTH THROUGH THE CWA TONIGHT AND JUST IN THE VICINITY OF THE EXTREME NORTHWESTERN CWA FRIDAY. THEREFORE CONTINUED THE PRECIP CHANCES FOR THE NORTHERN/NORTHWESTERN CWA TONIGHT INTO FRIDAY...WITH CAP IN PLACE ACROSS THE REMAINDER OF THE CWA FRIDAY. STILL LOOKS LIKE CONVECTION TO BREAK OUT TO THE WEST/NORTH LATE FRIDAY...AND EXPECT MCS FROM EXISTING CONVECTION TO MOVE THROUGH THE CWA FRIDAY NIGHT AS LLJ INCREASES AND BECOMES ORIENTED INTO THE AREA. DID BUMP UP POPS A BIT FOR THIS TIME PERIOD...AND BUMPED UP QPF AS WELL WITH AT MUCH AREAS EXPECTED TO SEE AT LEAST AN AVERAGE OF AROUND A QUARTER INCH TO HALF AN INCH OR MORE AT THIS TIME. FORECAST TOWARD SATURDAY INTO EARLY NEXT WEEK A BIT MORE MUDDY...AS LATEST MODEL SOLUTIONS KIND OF STALLING SFC BOUNDARY ACROSS THE CWA WITH SOUTHWESTERLY FLOW ALOFT INTO THE WEEKEND THROUGH BEGINNING OF NEXT WEEK. PREVIOUS RUNS HAD FAIRLY STRONG AREA OF HIGH PRESSURE SETTLING INTO THE AREA SUNDAY INTO MONDAY. WITH THE 12Z EC/00Z GFS/00Z EC ALL TRENDING TOWARD THIS WETTER SOLUTION...HAVE BEGUN TO TREND GRIDS IN THIS DIRECTION BY ADDING IN SOME SLIGHT CHANCE POPS FOR SUNDAY NIGHT INTO MONDAY. APPEARS MAY HAVE ENOUGH WEAK RIDGING ACROSS THE AREA TO STILL KEEP SOME DRY AREAS FOR SUNDAY ALONG WITH ONLY AN ISOLATED THUNDER MENTION AS INSTABILITY MOVES FURTHER SOUTH. AS FOR TEMPERATURES...STILL LOOKS HOT FOR FRIDAY WITH CAP IN PLACE...AND A LARGER GRADIENT ACROSS THE CWA SATURDAY WITH THE WARMER TEMPS TO THE SOUTH...SOUTH OF THE BOUNDARY AND COOLER TEMPS FURTHER NORTH. KEPT THE TEMPERATURES BY LATE WEEK INTO EARLY NEXT WEEK SIMILAR TO THE PREVIOUS FORECAST...DUE TO THE UNCERTAINTY IN THE MODEL SOLUTIONS AT THIS TIME. && .AVIATION... 10/12Z...INCREASING WAA AND THETA-E ADVECTION WILL LEAD TO CONVECTION THIS MORNING ACRS MUCH OF CENTRAL IOWA. WIDESPREAD VFR CONDITIONS WILL GIVE WAY TO SCT AREAS OF MVFR TO IFR CONDITION IN A CLOSE TO THUNDERSTORMS. SFC WINDS WILL INCREASE FROM THE SOUTHEAST DURING THE DAY AS LOW PRESSURE MOVES ACRS THE PLAINS. AFTER THE CONVECTION ENDS THIS AFTERNOON...GENERALLY VFR CONDITIONS ARE EXPECTED. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...COGIL LONG TERM...BEERENDS AVIATION...COGIL
Hazardous weather outlook, Jun 10, 8:38 AM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 838 AM CDT THU JUN 10 2010 IAZ004>007-015>017-023>028-033>039-044>050-057>062-111100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK- 838 AM CDT THU JUN 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THIS MORNING...WITH CHANCES FOR THUNDERSTORMS ALSO LINGERING INTO THIS AFTERNOON. SOME OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THIS MORNING...ESPECIALLY SOUTH OF HIGHWAY 3 AND WEST OF INTERSTATE 35. THUNDERSTORMS ARE THEN EXPECTED TO REDEVELOP ACROSS THE AREA LATE TONIGHT. THE SEVERE WEATHER THREAT IS MINIMAL LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE STILL EXPECTED ACROSS A PORTION OF THE AREA FRIDAY...WITH THUNDERSTORMS BECOMING MORE WIDESPREAD FRIDAY NIGHT. THERE IS A CHANCE FOR SEVERE WEATHER FRIDAY NIGHT WITH LARGE HAIL...AND DAMAGING WINDS THE MAIN SEVERE THREATS. THUNDERSTORMS CHANCES CONTINUE INTERMITTENTLY THROUGH THE WEEKEND INTO THE MIDDLE OF NEXT WEEK. AT THIS TIME IT IS TOO EARLY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FRIDAY NIGHT. IAZ070>075-081>086-092>097-111100- CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS- MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 838 AM CDT THU JUN 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN IOWA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THIS MORNING. SOME OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS WEST OF INTERSTATE 35. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE EXPECTED TO MOVE THROUGH THE AREA FRIDAY NIGHT. THERE IS A CHANCE FOR SEVERE WEATHER FRIDAY NIGHT WITH LARGE HAIL...AND DAMAGING WINDS THE MAIN SEVERE THREATS. THUNDERSTORMS CHANCES CONTINUE INTERMITTENTLY THROUGH THE WEEKEND INTO THE MIDDLE OF NEXT WEEK. AT THIS TIME IT IS TOO EARLY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FRIDAY NIGHT. MJB/BSS
In the hours before
Special weather statement, Jun 10, 8:31 AM CDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 831 AM CDT THU JUN 10 2010 IAZ033>035-044>046-057-058-070-101545- SAC-CALHOUN-WEBSTER-CRAWFORD-CARROLL-GREENE-AUDUBON-GUTHRIE-CASS- INCLUDING THE CITIES OF...SAC CITY...ROCKWELL CITY...FORT DODGE... DENISON...CARROLL...JEFFERSON...AUDUBON...GUTHRIE CENTER... ATLANTIC 831 AM CDT THU JUN 10 2010 ...STRONG TO SEVERE THUNDERSTORMS ENTERING WESTERN IOWA... A COMPLEX OF THUNDERSTORMS WILL CONTINUE TO CROSS THE MISSOURI RIVER INTO IOWA THROUGH MID MORNING. SOME OF THE STRONGER STORMS MAY PRODUCE 60 MPH WINDS AND UP TO QUARTER SIZED HAIL. AREAS WEST OF A FORT DODGE...TO JEFFERSON...TO ATLANTIC LINE MAY SEE THESE STORMS THROUGH 1100 AM...AND IMPACTING THE DENISON AREA AS EARLY AS 930 AM. SMALL
Special weather statement, Jun 10, 8:56 AM CDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 856 AM CDT THU JUN 10 2010 IAZ033>035-044>046-057-058-070-101530- SAC-CALHOUN-WEBSTER-CRAWFORD-CARROLL-GREENE-AUDUBON-GUTHRIE-CASS- INCLUDING THE CITIES OF...SAC CITY...ROCKWELL CITY...FORT DODGE... DENISON...CARROLL...JEFFERSON...AUDUBON...GUTHRIE CENTER... ATLANTIC 856 AM CDT THU JUN 10 2010 ...STRONG TO SEVERE THUNDERSTORMS ENTERING WESTERN IOWA... A COMPLEX OF THUNDERSTORMS WILL CONTINUE TO CROSS THE MISSOURI RIVER INTO IOWA THROUGH MID MORNING. SOME OF THE STRONGER STORMS MAY PRODUCE 60 MPH WINDS AND TORRENTIAL RAINS. VISIBILITIES MAY BE REDUCED...DROPPING TO A HALF MILE OR LESS DURING THE PERIODS OF HEAVY RAIN...WITH PONDING WATER ON ROADS AND RAPID RISES IN SMALL STREAMS AND CREEKS. AREAS WEST OF A FORT DODGE...TO JEFFERSON...TO ATLANTIC LINE MAY SEE THESE STORMS BETWEEN 900 AM AND 1100 AM. SMALL
Special weather statement, Jun 10, 10:56 AM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1056 AM CDT THU JUN 10 2010 IAZ045-046-057>059-070-071-081-101700- ADAIR-ADAMS-AUDUBON-CARROLL-CASS-DALLAS-GREENE-GUTHRIE- 1056 AM CDT THU JUN 10 2010 ...STRONG TO SEVERE THUNDERSTORMS OVER SOUTHWEST IOWA TOWARD MIDDAY... AT 1051 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SOUTHEASTERN CARROLL COUNTY TO EXTREME EAST CENTRAL POTTAWATTAMIE COUNTY...MOVING EAST AT 35 MPH. WINDS GUSTS OF 40 TO 55 MPH MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AMD BRIEF HEAVY DOWNPOURS .ARE POSSIBLE WITH THESE STORMS. A WIND GUST TO 52 MPH WAS REPORTED WITH THESE STORMS NEAR AUDUBON AT 1048 AM. * THUNDERSTORMS WILL BE NEAR... COON RAPIDS BY 1100 AM CDT... ATLANTIC BY 1105 AM CDT... GRISWOLD BY 1110 AM CDT... GUTHRIE CENTER BY 1130 AM CDT... PANORA BY 1140 AM CDT... PERRY BY 1150 AM CDT... GREENFIELD AND WOODWARD BY NOON CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. SMALL
Special weather statement, Jun 10, 11:50 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1150 AM CDT THU JUN 10 2010 IAZ058>060-071>073-081>083-092-093-101745- ADAIR-ADAMS-CLARKE-DALLAS-GUTHRIE-MADISON-POLK-RINGGOLD-TAYLOR-UNION- WARREN- 1150 AM CDT THU JUN 10 2010 ...STRONG TO SEVERE THUNDERSTORMS OVER CENTRAL AND SOUTHWEST IOWA AT MIDDAY... AT 1142 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 33 MILES WEST OF DES MOINES TO JUST WEST OF CORNING...MOVING EAST AT 40 MPH. WINDS TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. RAINFALL RATES MAY EXCEED AN INCH IN 30 TO 45 MINUTES PRODUCING REDUCED VISIBILITIES...PONDING WATER ON ROADS...AND RAPID RISES IN SMALL STREAMS AND CREEKS. AT 1146 AM...A 51 MPH WIND GUST WAS REPORTED IN PERRY. * THUNDERSTORMS WILL BE NEAR... CORNING BY 1155 AM CDT... ADEL AND EARLHAM BY NOON CDT... DE SOTO BY 1205 PM CDT... WAUKEE BY 1210 PM CDT... LENOX AND CRESTON BY 1215 PM CDT... WEST DES MOINES AND CLIVE BY 1220 PM CDT... WINDSOR HEIGHTS BY 1225 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 200 PM. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. SMALL
Special weather statement, Jun 10, 1:04 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 104 PM CDT THU JUN 10 2010 IAZ004>007-015>017-023>025-033>036-044>047-057-058-102000- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-SAC-CALHOUN-WEBSTER-HAMILTON-CRAWFORD- CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...SAC CITY...ROCKWELL CITY...FORT DODGE... WEBSTER CITY...DENISON...CARROLL...JEFFERSON...BOONE...AUDUBON... GUTHRIE CENTER 104 PM CDT THU JUN 10 2010 ...GUSTY WINDS EXPECTED BEHIND THUNDERSTORMS... ALTHOUGH THE SHOWERS AND THUNDERSTORMS HAVE ENDED...OR WILL BY 200 PM...GUSTY SOUTHEAST WINDS WILL CONTINUE THROUGH AROUND 300 PM OVER MUCH OF NORTH CENTRAL AND NORTHWEST IOWA. SUSTAINED SPEEDS MAY REACH 30 TO 35 MPH...WITH GUSTS OVER 40 MPH AT TIMES. SMALL
Local storm report, Jun 10, 1:08 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
108 PM CDT THU JUN 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 PM NON-TSTM WND GST EAGLE GROVE 42.67N 93.90W
06/10/2010 E64 MPH WRIGHT IA MESONET
&&
JJOHNSONNearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.